# SDR CALA2023102503177

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217720800
- Condition: Chafed
- Location: Y1292, Fr47-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK Y-1292 HAS CHAFE MARKS IN TRACK @ FR 54,59 GEN BY V926223 ON HAECO LCQ NR 9294371/38371 REMOVED AND REPLACED -Y 1292 FR 47/51-66 SEAT TRACK IAW SRM 51-7 2-11-911-001.
